# SDR DHL99807005

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 2067157153
- Condition: Unservicable
- Location: Radar
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR WAS SPOKING, DOES NOT GET GROUND RETURN.  REMOVED AND REPLACED RADAR R/T.
